Anxiety By Taking Tegretol & Ways To Counter Act it?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Katie21
New Member


Date Joined Apr 2006
Total Posts : 14
   Posted 4/12/2006 4:10 PM (GMT -7)   
hello im katie im 21 had epilepsy since i was 9 and tegretol i believe is the cause of my 24/7 anxiety...if anyone else has experience something like this please tell me if u found a way to counter act the problem or any other solutions to stoping the anxiety from getting worse..
 
 
THNKS!!

RanMan
Veteran Member


Date Joined Feb 2003
Total Posts : 664
   Posted 4/12/2006 9:47 PM (GMT -7)   
:-)  Hi Katie,
 
I have a similar experience on a constant basis "PARANOIA" my neuro. says it's caused from the Dilantin.
As Mandi Ann said ~ talk to your neuro to possibly perscribe some sort of mood stabilizer but definately see you neurologist and don't go off your meds and don't self medicate.
 
Randy
Diagnosed with epilepsy and ulcerative colitis in 1979,
Been on meds ever since.
 
275mg-dilantin/day
120mg-pheonobarb/day
3,000mg-Mesasol/day
20mg-Celexa/day


Jennyo
Regular Member


Date Joined Feb 2006
Total Posts : 70
   Posted 4/13/2006 5:40 AM (GMT -7)   
Katie,
Hi!!! I was just diagnosed with epilepsy this year....However, I have tried 2 different meds in this time---tegretol being one of them----I definately think you should talk to your doctor maybe your meds should be switched...In my opinion---there is a med out there that will work just right for you....I started on Dilantin 1st, then my dr wanted me off of it because of some side effects---then he started me on tegretol----which put me into a depression(never had been depressed in my life!!!) I quit taking it due to an allergic reaction -- approx 2wks after I started---then the depression left me and I was fine...The Dilantin is the only medicine that made me feel like my NORMAL self!!!! All meds work different for everyone!!!! I thank God I had an allergic reaction to the tegretol since it put me in a depression, as I DID  NOT want to have to be put on an anti-depressant!!!! There should be a anti-seizure med out there that will make you feel RIGHT! Talk to your dr---why should you have to be put on meds to help with anxiety/panic---when you can just try a different anti-seizure med....I don't know---just trying to help!!!!  I just think it's sad to see people out there taking meds for one thing, then a couple more to help some of the side effects from the 1st---staying drugged up on tons of different meds....
 
Good Luck---I hope you get the answers you need!!!------Jennifer :-)
 Therefore if any man is in Christ, he is a new creature; the old things passed away; behold, new things have come. (NASB)
2Corinthians 5:17


PositivePerson
Regular Member


Date Joined Feb 2006
Total Posts : 84
   Posted 4/13/2006 7:59 AM (GMT -7)   
I agree with Jenn,speak with your Dr and see if you can get a med change!!!

I was on tegretol and became very aggressive and parnoid.

A med change seems like the best choice why take a med to counter act another med.Either it works
or it doesn't?
Best of luck to you,may we all be sz free
Positive Person

pgcandy7
New Member


Date Joined Mar 2006
Total Posts : 12
   Posted 4/20/2006 12:49 PM (GMT -7)   
Hi Katie, I am 23 and was dosed with Epilepsy at the age of 20 almost 4 years ago. I often feel paranoid and nervous especially when I am around a lot of people. Well always nervous. I use to have trouble breathing, didn't want to leave my house, ect... My doctor told me to stop thinking I was paranoid and couldn't breath... Hard to do, he said to ignore it and it would go away... he also told me to get a hobby an keep my mind off things. I also noticed when I drink a lot of water it seems to help, I don't know if that's just my mind or if it really helps. I also heard that the acid in your blood has an effect on how you feel and if you exercise it burns that acid up. So far it has workes for the majority of the time... I still get paranoid quite often but I don't know of any other solutions. Please let me know if I can help with anything....
 
 
Candace
Diagnosed with Epilepsy in 2000
 
Medication: 600mg of Dilantin a day
 
"Never frown, even when you are sad, because you never know who is falling in love with your smile"

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 1:09 PM (GMT -7)
There are a total of 2,731,734 posts in 300,955 threads.
View Active Threads


Who's Online
This forum has 151128 registered members. Please welcome our newest member, Diane82256.
317 Guest(s), 6 Registered Member(s) are currently online.  Details
Rikky1, Mrs. Brady, Girlie, Jack84, Duffykani, Old Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer